Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Wants to get rid of gas problem in the stomach, stomach feels heavy due to excessive eating, pain in the back. - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: GERD
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   Please proceed with your query.
User :   Hello Doc
User :   need your help with getting rid from the problem of gases
User :   i mean gases in the stomach
User :   i feel very uncomfortable with that
Doctor :   Ok
Doctor :   I would like to few more things which would help me in suggesting you better: User :   sure
Doctor :   May I know your age?
User :   24
Doctor :   Do you smoke or consume alcohol?
User :   no
Doctor :   Do you have home food or outside food?
User :   outside food
Doctor :   May I know the duration of this symptom?
User :   can't say that precisely but probably a few months now
Doctor :   Can you please elaborate if any associated symptoms, aggravating and relieving factor?
Doctor :   Ok
User :   it's just that all the time my stomach feels so heavy
User :   and i am sure that it is not because of the food
User :   i mean excessive eating
Doctor :   Do you have meals on regular intervals?
Doctor :   Ok
User :   no
Doctor :   After going through the description provided by you, I feel that you might be suffering with gastritis producing flatulence dyspepsia.
User :   ok
Doctor :   In this condition due to excess production of the gastric acid and gas, you would feel bloating of the stomach, heaviness .
User :   my stomach doesn't pain but feels heavy
User :   ok
Doctor :   You can follow these measures which will help you with the symptoms: Doctor :   1. Consume lots of water and fruit juices(3 to 4 litres/day)
Doctor :   2. Consume lots of green leafy vegetables and fruits.
Doctor :   3. Follow regular physical exercises which would help in the motillity of the gut and also will keep you fit.
User :   i've been trying my best to do this but it hasn't helped much
User :   physical exercise is a little difficult because i work in odd timings and don't get suitable time for that
Doctor :   4. SYP GELUSIL 2tsp in water half an hour before food atleast two times a day.
Doctor :   It is very important to follow exercises and you have to get time for this. You can do it in the morning or in the evening according to your convenience.
User :   ok
User :   i shall definitely try
Doctor :   5. Consume meals at regular intervals as this would buffer the excess gastric acid produced.
User :   ok
Doctor :   When ever you have heart burn or feelilng of acidity you can drink a glass of water as this would help in buffering the answer.
Doctor :   sorry the buffering the acid.
Doctor :   6. Avoid excess coffee or tea.
User :   ok... btw, i don't drink tea or coffee
User :   i also have pain in my back
User :   probably it is because of the same thing
Doctor :   7. Avoid fatty or oily food, and also tomatoes as this irritates the gastric mucosa producing excess gastric acid.
User :   ok
Doctor :   It could be because of the gastritis as there is referring pain to back due to acidity.
User :   ok
Doctor :   Or the other reason could be due to spondylitis as you work long hours sitting and lack of exercises.
User :   ok
User :   will gelusil help in reducing the acidity?
Doctor :   You can follow the above mentioned measures and observe improvements, If the pain is relieved after these measures then they would be nothing to worry and no other treatment would be required.
Doctor :   Yes, gelusil will help in buffering acidity.
User :   ok
User :   sure
Doctor :   You can observe this for 15 days, if no improvement then we can think about higher group of antacids in the later stages.
Doctor :   And please follow regular back exercises as to strengthen the back muscles.
Doctor :   Did you follow my suggestions?
User :   sure
User :   yes, i did
User :   thanks for that
Doctor :   Are there any more queries for me to help you with?
User :   nothing else doc
User :   thanks for your help
Doctor :   Thanks for consulting me
Doctor :   Take care
User :   you too, have a pleasant evening doc
User :   bye
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor